# SDR AALA201605319011

- Difficulty date: May 7, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FLOORBEAM, BETWEEN FRAME 64 & 67 + 5", -Y7465.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53472816.
